# SDR AALA202004249003

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,240 hours, 8,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR, PRESSURE LIGHT ILLUMINATED ON CIDS PANEL. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A, LEAK CHECK GOOD.
